MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 88863015-61
Medical Device Problem Codes Product Quality Problem (1506); Device Slipped (1584); Human-Device Interface Problem (2949)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 88863015-61, 88863015-61 ticron* 0 blu 120cm v20x36 (lot#d3c0769y); 88863015-61, 88863015-61 ticron* 0 blu 120cm v20x36 (lot#d3c0769y); 88863015-61, 88863015-61 ticron* 0 blu 120cm v20x36 (lot#d3c0769y); 88863015-61, 88863015-61 ticron* 0 blu 120cm v20x36 (lot#d3c0769y); 88863015-61, 88863015-61 ticron* 0 blu 120cm v20x36 (lot#d3c0769y); 88863015-61, 88863015-61 ticron* 0 blu 120cm v20x36 (lot#d3c0769y); 88863015-61, 88863015-61 ticron* 0 blu 120cm v20x36 (lot#d3c0769y); 88863015-61, 88863015-61 ticron* 0 blu 120cm v20x36 (lot#d3c0769y); 88863015-61, 88863015-61 ticron* 0 blu 120cm v20x36 (lot#d3c0769y); 88863015-61, 88863015-61 ticron* 0 blu 120cm v20x36 (lot#d3c0769y); 88863015-61, 88863015-61 ticron* 0 blu 120cm v20x36 (lot#d3c0769y); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a laparoscopic hiatoplastic/fundoplication procedure, the knots of the twelve sutures could not easily slide onto the tissue, sometimes the knot/tie stopped before making contact with the tissue, and these strings remained in the patient.The pulled strings were not floating in the patients cavity.Additionally, the thread appeared unbraided, making it difficult to knot, and the strength of the knots was poor.It took a lot more time to suture.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the knots were difficult to tie, the knots slipping and suture appearance.The reported issues could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TI-CRON
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key18953288
Report Number9612501-2024-00807
Device Sequence Number17905049
Product Code GAT
UDI-Device Identifier10884521059016
UDI-Public10884521059016
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K930591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88863015-61
Device Catalogue Number88863015-61
Device Lot NumberD3C0769Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown